# SDR CA131106005

- Difficulty date: November 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,643 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: 8209421
- Condition: Damaged
- Location: Compressor Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A HOLE WAS FOUND ON THE ELBOW PORTION OF THE COMPRESSOR CROSSOVER DUCT.  THIS DUCT WAS LOCATED ON THE FORWARD SIDE OF THE AIR CONDITIONING PACK.  FOR RECTIFICATION, THE DUCT HAD BEEN REPLACED. IPC REFERENCE 21-51-66, FIGURE 25, ITEM 10, PN 820942-1, ACFT CYCLES: 4196. HRS: 6111:07.
